my calves and feet gets swollen and tight and hard when i am on my feet either sitting or standing or walking for more then 3 or 4 hours. And i have calf and feet spasm that are severely painful sometimes especially after i am in an air-conditioned place walking or standing for more than one hour. I have very little varicose veins n i dont smoke or drink but i am on prozac 3 tablets in the morning and 2 tablets of risperidone at night. What is wrong with me?
Welcome to the MedHelp forum!
Usually conditions of heart, kidney, liver or low protein or severe anemia, which cause both feet and legs to swell. Hence you will need to get heart function assessed by ECHO and EKG, get kidney and liver function tests done and get a complete blood picture for anemia. Low sodium in blood, hypothyroidism and malabsorption syndromes causing low protein in blood have to be looked into
It is difficult to comment beyond this at this stage. Do consult your PCP for preliminary examination followed by proper referral. Please let me know if there is any thing else and do keep me posted. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.